# SDR AUS20030104

- Difficulty date: January 31, 2003
- Submitted: March 25, 2003
- Operation: General aviation
- Make and model: Maule MX-7-180
- Engine: Lyc O360C1F
- Propeller: Hartzl HCC2YR1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fabric
- Part number: CECONITE101
- Condition: Faulty
- Location: Fuselage
- Part time: 1,085 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE AND EMPENNAGE FABRIC COVERING FAULTY. THE 76.2MM (3IN) LINEAR STRAIGHT AND PINKED TAPES COULD BE REMOVED BY LIGHTLYHOLDING THE TAPE BETWEEN THUMB AND FOREFINGER AND WALKING AWAYFROM THE AIRCRAFT REMOVING THE COMPLETE FUSELAGE LENGTH. TAPESFROM THE TAILPLANE WERE HANGING ON THE GROUND. DOPE DISPLAYED POOR PENETRATION AND ADHESION. THE PAINT USED WAS EXTREMELY BRITTLE AND DID NOT APPEAR TO CONTAIN ANY ELASTIC ADDITIVE.
